... cold and like I'm coming of my skin. Like withdrawals. But also started on wellbuterin 6 days ago. What is it making me feel this way
Withdrawals. Congratulations on your progress!! Yes, withdrawals aren't fun, however, they don't have to be unbearable. I can speak from experience. When I came off the fentalyn patch, I decreased 25mg each month. However, when I reached the last dose of 25mg the withdrawals, especially at night, became a problem. I stayed on the 25mg for 2 mos, instead of 1 month and took a little something to help me sleep. I wouldn't suggest anything that you will become dependent on. I will suggest staying very hydrated, drink water, water, water... Melatonin will help you sleep and something like benadryl can calm your body. I'm sorry that it took so long for you to get an answer. I hope all is well. Please keep posted on your progress. Remember, it's not a race and no one should ever come off of these types of meds too fast! It can be dangerous! My best to you - take care...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you get withdrawal if you go from 50 mgs to 25 mgs of fentanyl if u r taking 4 mgs of dilaudid 6?
Posted 29 Aug 2011 • 2 answers
Posted 4 Aug 2012 • 3 answers
Posted 27 Jun 2013 • 10 answers
Please, can anyone tell me what kind of antidepressant I can take with fentanyl patch? I was taking?
Posted 27 Apr 2015 • 2 answers
YES, I have been taking Fentanyl Patch 100MCG changing every 48 HRS not 72 hrs for quite a awhile,i?
Posted 1 Feb 2016 • 2 answers